It is currently Wed Aug 23, 2017 9:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Aug 25, 2010 4:13 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jun 24, 2010 5:00 pm
Posts: 6
Hello I have posted here a couple of times so far but mostly I'm a reader. Here is my question how bad will WDs get and how soon will they get bad. Yesterday I forgot to take my dose in the morning(2mg) and before I realized it it was 9 o'clock at night. I wasn't feeling that bad so I went to sleep. Today I woke up feeling a little crappy but no worse than having a bad cold. My lower back,knees and feet are aching but I'm trying to put up with it. I'm about 32 hrs out from my last dose. I know this stuff is supposed to have a half life of 36hrs(could be wrong) will the real WD come on after I have reached that point. I am still mobile not having any diarrhea or nausea. I also work a very physically demanding which keeps my metabolism very high could this be having an effect also? Thanks in advance for any replies.

Joe


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 25, 2010 4:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
I don't understand. You "forgot" to take your dose? Or you are quitting? Which is it?

Anyway, yes, the half-life is about 36 hours, so if you're taking 2mg, you are down to about 1mg in your blood, and in another, oh, 24 hours, you're probably going to start feeling pretty lousy, but if you stay off the suboxone, try to stay active, get plenty of fluids, etc, at that low dose, you might not experience anything earth shattering.

However, just keep in mind that suboxone withdrawal can often take quite a bit longer to get through that full agonist opiate withdrawal, you are a very likely to feel lousy for a week or more.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 25, 2010 6:51 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jun 24, 2010 5:00 pm
Posts: 6
junkie781 wrote:
I don't understand. You "forgot" to take your dose? Or you are quitting? Which is it?

Anyway, yes, the half-life is about 36 hours, so if you're taking 2mg, you are down to about 1mg in your blood, and in another, oh, 24 hours, you're probably going to start feeling pretty lousy, but if you stay off the suboxone, try to stay active, get plenty of fluids, etc, at that low dose, you might not experience anything earth shattering.

However, just keep in mind that suboxone withdrawal can often take quite a bit longer to get through that full agonist opiate withdrawal, you are a very likely to feel lousy for a week or more.


Yeqh guess I should have explained that a bit better. I have been on a slow slow self taper from 12mg down to where I am at now which is 2mg I ultimately want to quit completely. I actually did forget to take my dose yesterday morning as I have a million and one balls in the air at the moment and it gets hectic sometimes. Since I am trying to ultimately come off of subs I thought I would give it a try and see what people on here had to say. I don't know if its really gonna stick though because I work a very physically demanding job and if it really is gonna kick in hard tomorrow I am gonna be hit because I cant afford to lose time from work and I have to be on my feet humping it the entire day usually in the sun so feeling lousy just aint gonna cut it. I'll see how I feel tomorrow.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 25, 2010 8:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
It will probably get worse but the longer you go without it, the easier it is to lower your overall dose. You may want to try sticking with 2mg every 2-3 days and see what happens. If you can't do it.........you still tapered the monthly dose trying. From my experience jumping from a high dose (12mg) and reading other people who jumped at 2mg......I would say it gets worse at days 4-5 and that is the major hump but the PAWS can last far longer.

Good luck.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 6 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group